On the class operators.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 1, p. 48 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Classification : 47B20
Keywords: Hermitian operator, hyponormal operators, class, class
@article{IJOPCM_2009__2_1_225649,
     author = {Bachir, A. and Segres, A.},
     title = {On the  class operators.},
     journal = {International journal of open problems in computer science and mathematics},
     pages = {48},
     year = {2009},
     volume = {2},
     number = {1},
     zbl = {1229.47033},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_225649/}
}
TY  - JOUR
AU  - Bachir, A.
AU  - Segres, A.
TI  - On the  class operators.
JO  - International journal of open problems in computer science and mathematics
PY  - 2009
SP  - 48
VL  - 2
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_225649/
LA  - en
ID  - IJOPCM_2009__2_1_225649
ER  - 
%0 Journal Article
%A Bachir, A.
%A Segres, A.
%T On the  class operators.
%J International journal of open problems in computer science and mathematics
%D 2009
%P 48
%V 2
%N 1
%U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_225649/
%G en
%F IJOPCM_2009__2_1_225649
Bachir, A.; Segres, A. On the  class operators.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 1, p. 48. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_1_225649/